# SDR USAA2010021290346

- Difficulty date: January 27, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 31,629 hours, 12,512 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Part number: D5528000100400
- Part serial: CC2398
- Condition: Contaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C6 - MAJOR REPAIR - TRAPPED WATER FOUND IN LEFT ELEVATOR UPPER SKIN BETWEEN STAB STA 181 TO STAB STA 404 BETWEEN ELEV RIB 3 TO ELEV RIB 6.  REPAIRED ELEVATOR UPPER SKIN IAW A320 SRM 51-77-13.
